Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-07-2008, 06:55 PM
Rick
Guest
 
Posts: n/a
Default Factive mess

Ok I have had 2 does for a upper respiratory ailment. That seems to be getting better but I feel really strange. I am light headed and feel sleepy yet not tired. When I tried to sleep after the 1st does I flat could not. I tried to nap and could not. Both of my knees ache for no go reason. Laying in bed as calm as could be and my heart felt like I had been runnning a sprint for a few moments. Yeap amd my stomach is aching.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
FACTIVE Joy Factive 0 05-12-2008 06:44 PM
Do NOT take Factive Susan Factive 0 05-09-2008 01:47 PM
Factive 5 Cathy Factive 0 05-09-2008 01:47 PM
mess my heart up johnny boyd Spectracef 0 12-03-2005 06:00 AM
Abilify coleslaw mess Vivian Abilify 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:21 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.